Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
chkchkchk

Moisturizing while on Accutane

Recommended Posts

I've been on a generic version of Accutane for a month now, I'm kinda disappointed, but again, I did not expect to see results quickly.

Other info:

Been on 60mg a day for 31 days,

weight; 69 kg

Anyways;

I have a really good moisturizer, I put it on every morning and every night. I haven't gotten a really dry skin, but I wonder if the moisturizer is hindering the Accutane process and progress, because I don't get very dry in my face, and it stills feels like I'm still on my IB.

Should I only use it when I need it, letting my skin get as dry as possible, and then use it only , for example, where a zit is, to hinder any potential scarring.

or just apply moisturizer every single day and night and wait for my doctor to increase my dosage?

(It's a non-condemic moisturizer)

Thanks in advance!

Share this post


Link to post
Share on other sites

You should be applying moisturizer day and night. Accutane will be drying you out even more in the upcoming months. Keep moisturizing.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×